# SDR REXA201100025

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 17,181 hours, 14,698 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10044
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PLANK ACCESS HOLE NR 1 FOR 640BB HAS CORROSION AT OUTBOARD END NOT IN CRITICAL REGION.  REPAIRED RIGHT WING LOWER PLANK ACCESS HOLE NR 1 FOR 640BB AT OUTBOARD END NOT IN CRITICAL REGION IAW BOMBARDIER REO 601R-57-21-030 REV H.
